MathSciNet Relay Station
MathSciNet bibliographic data
MR535158 (80j:05049) 05B40 (94B25)
Brouwer, A. E. Optimal packings of $K\sb{4}$'s into a $K\sb{n}$. J. Combin. Theory Ser. A 26 (1979), no. 3, 278–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement